# SDR AU000492

- Difficulty date: June 4, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: D150175
- Condition: Intermittent
- Location: Te Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP POSITION TRANSDUCER CONNECTOR LOOSE.
